On the Structure and Regularity of Optimal Solutions in a Differential Game with Regime Switching and Spillovers

Anton Bondarev, Dmitry Gromov

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Abstract

Dynamic games with multiple regimes frequently appear in economic literature. It is well known that, in regime-switching systems, novel effects emerge which do not appear in smooth problems. In this contribution, we explore in detail a differential game with regime switching and spillovers and study the behavior of optimal trajectories both in cooperative and non-cooperative differential game settings. We explicitly derive analytic solutions and point out cases where these solutions cannot be obtained via the application of maximum principle. We demonstrate that our approach that is based on an extension of the classical maximum principle agrees with the intuition given by the hybrid maximum principle while being more convenient for solving problems at hand.
Original languageEnglish
Title of host publicationDynamic Economic Problems with Regime Switches
EditorsVladimir Veliov, Josef L. Haunschmied, Raimund M. Kovacevic, Willi Semmler
PublisherSpringer Nature
Pages187-208
Number of pages21
ISBN (Electronic)978-3-030-54576-5
DOIs
StatePublished - 2021

Publication series

NameDynamic Modeling and Econometrics in Economics and Finance
Volume25

Fingerprint

Dive into the research topics of 'On the Structure and Regularity of Optimal Solutions in a Differential Game with Regime Switching and Spillovers'. Together they form a unique fingerprint.

Cite this